# SDR UF6A990904

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Lt Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - THE LEFT EXTERIOR EMERGENCY LIGHT BULT AT AFT POSITION IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB.  SYSTEM OPS CHECKED GOOD.  (M)
